# SDR 95ZZZX5235

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spacer Cover
- Part number: 3004116
- Condition: Scored
- Location: Scavenge Pump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SCAVENGE PUMP SPACER COVER WAS SENT TO PW & C FOR OVERHAUL.  PART WAS RETURNED TO D.T.S. AFTER THEY OVERHAULED AND INSPECTED PART.  THE RETURNED PART HAS DEEP SCORING ON THE GEAR SURFACE AREA AND HAS NOT BEEN RECOATED PROPERLY.  PART WILL BE RETURNED TO OVERHAUL FACILITY FOR REPAIR.
